# SDR REXA2013092201742

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 25,189 hours, 22,891 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLAPS DEGREADED STATUS MESSAGE,  RESET AND PERFORMED ADJUSTMENT AND TEST OF FLAP SYS IAW AMM 27-54-00, NO DEFECTS NOTED.
